SciELO - Scientific Electronic Library Online

 
vol.76 issue4A relation between the right triangle and circular tori with constant mean curvature in the unit 3-sphere author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Anais da Academia Brasileira de Ciências

Print version ISSN 0001-3765On-line version ISSN 1678-2690

Abstract

BARBOSA, João Lucas M.  and  CARMO, Manfredo do. Cones in the Euclidean space with vanishing scalar curvature. An. Acad. Bras. Ciênc. [online]. 2004, vol.76, n.4, pp.631-638. ISSN 0001-3765.  http://dx.doi.org/10.1590/S0001-37652004000400001.

Dada uma hipersuperfície M de uma esfera unitária do espaço euclidiano, definimos o cone sobre M como o conjunto das semi-retas que saem da origem e passam por M. Admitindo que a curvatura escalar de um dado cone é nula, estabelecemos condições para que os seus domínios limitados sejam estáveis ou instáveis.

Keywords : estabilidade; r-curvatura; cone; curvatura escalar.

        · abstract in English     · text in English     · English ( pdf epdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License